Webrelaunch 2020

Veröffentlichungen

Preprints

1) J. Hirsch and T. Lamm. Index estimates for sequences of harmonic maps, Preprint 2022.

2) T. Lamm and G. Schneider. Diffusive stability and self-similar decay for the harmonic map heat flow , Preprint 2023.

Publications in refereed Journals

36) J. Hörter, T. Lamm and M. Micallef. Rigidity of $\varepsilon$-harmonic maps of low degree, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 24, 2269-2310 (2023).

35) T. Lamm and M. Simon. Ricci flow of W^{2,2}-metrics in four dimensions, Comment. Math. Helv. 98, 261-364 (2023).

34) A. Deruelle and T. Lamm. Existence of expanders of the harmonic map flow, Ann. Sci. Ec. Norm. Sup. (4) 54, 1237-1274 (2021).

33) E. Kuwert and T. Lamm. Reflection of Willmore surfaces with free boundaries, Canad. J. Math. 73, 787-804 (2021).

32) J. Hörter and T. Lamm. Conservation laws for even order elliptic systems in the critical dimension - a new approach, Calc. Var. 60, 125 (2021).

31) T. Lamm, A. Malchiodi and M. Micallef. A gap theorem for alpha-harmonic maps between two-spheres, Anal. PDE 14 (2021), 881-889.

30) T. Lamm, J. Metzger and F. Schulze. Local foliation of manifolds by surfaces of Willmore type, Ann. Inst. Fourier (Grenoble) 70 (2020), 1639-1662.

29) T. Lamm, A. Malchiodi and M. Micallef. Limits of alpha-harmonic maps, J. Differential Geom. 116 (2020), 321-348.

28) S. Herr, T. Lamm, T. Schmid and R. Schnaubelt. Biharmonic wave maps: Local wellposedness in high regularity, Nonlinearity 33 (2020), 2270-2305.

27) S. Herr, T. Lamm and R. Schnaubelt. Biharmonic wave maps into spheres, Proc. Amer. Math. Soc. 148 (2020), 787-796.

26) T. Lamm and R.M. Schätzle. Conformal Willmore Tori in R^4, J. Reine Angew. Math. 742 (2018), 281-301.

25) A. Deruelle and T. Lamm. Weak stability of Ricci expanders with positive curvature operator, Math. Z. 286 (2017), 951-985.

24) T. Lamm and B. Sharp. Global estimates and energy identities for elliptic systems with antisymmetric potentials, Comm. PDE 41 (2016), 579-608.

23) H. Koch and T. Lamm. Parabolic equations with rough data, Math. Bohem. 140 (2015), 457-477.

22) E. Kuwert, T. Lamm and Y. Li. Two-dimensional curvature functionals with superquadratic growth, J. Eur. Math. Soc. (JEMS). 17 (2015), 3081-3111.

21) C. Breiner and T. Lamm. Quantitative stratification and higher regularity for biharmonic maps, Manuscripta Math. 148 (2015), 379-398.

20) C. Breiner and T. Lamm. Compactness results for sequences of approximate biharmonic maps, Pacific J. Math. 276 (2015), 59-92.

19) T. Lamm and R.M. Schätzle. Rigidity and non-rigidity results for conformal immersions, Adv. Math. 281 (2015), 1178-1201.

18) T. Lamm and H.T. Nguyen. Branched Willmore Spheres, J. Reine Angew. Math. 701 (2015), 169-194.

17) T. Lamm and R.M. Schätzle. Optimal rigidity estimates for nearly umbilical surfaces in arbitrary codimension. Geom. Funct. Anal. 24 (2014), 2029-2062.

16) T. Lamm and H.T. Nguyen. Quantitative rigidity results for conformal immersions. Amer. J. Math. 136 (2014), 1409-1440.

15) T. Lamm and J. Metzger. Minimizers of the Willmore functional with a small area constraint. Ann. Inst. H. Poincaré Anal. Non Linéaire 30 (2013), 497-518.

14) T. Lamm and L. Lin. Estimates for the energy density of critical points of a class of conformally invariant variational problems. Adv. Calc. Var. 6 (2013), 391-413.

13) J. Chen and T. Lamm. A Bernstein type theorem for entire Willmore graphs. J. Geom. Anal. 23 (2013), 456-469.

12) H. Gong, T. Lamm and C. Wang. Boundary partial regularity for a class of biharmonic maps. Calc. Var. 45 (2012), 165-191.

12) H. Koch and T. Lamm. Geometric flows with rough initial data. Asian J. Math. 16 (2012), 209-236.

10) T. Lamm, J. Metzger and F. Schulze. Foliations of asymptotically flat manifolds by surfaces of Willmore type. Math. Ann. 350 (2011), 1-78.

9) T. Lamm and J. Metzger. Small surfaces of Willmore type in Riemannian manifolds. Int. Math. Res. Not. IMRN. 19 (2010), 3786-3813.

8) C. Kenig, T. Lamm, D. Pollack, G. Staffilani and T. Toro. The Cauchy problem for Schrödinger flows into Kähler manifolds. Discrete Contin. Dyn. Syst. 27 (2010), 389-439.

7) T. Lamm. Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010), 4077-4097.

6) T. Lamm, F. Robert and M. Struwe. The heat flow with a critical exponential nonlinearity. J. Funct. Anal. 257 (2009), 2951-2998.

5) T. Lamm and C. Wang. Boundary regularity for polyharmonic maps in the critical dimension. Adv. Calc. Var. 2 (2009), 1-16.

4) T. Lamm and T. Rivière. Conservation laws for fourth order systems in four dimensions. Comm. PDE 33 (2008), 245-262.

3) T. Lamm. Fourth order approximation of harmonic maps from surfaces. Calc. Var. 27 (2006), 125-157.

2) T. Lamm. Biharmonic map heat flow into manifolds of nonpositive curvature. Calc. Var. 22 (2005), 421-445.

1) T. Lamm. Heat flow for extrinsic biharmonic maps with small initial energy. Ann. Global Anal. Geom. 26 (2004), 369-384.

PhD and Diploma Thesis

1) T. Lamm. Biharmonic maps, PhD thesis, University of Freiburg, 2005 (pdf-Datei).

2) T. Lamm. Biharmonischer Wärmefluss, Diploma thesis, University of Freiburg, 2002 (pdf-Datei).